# SDR DALA2023112809780

- Difficulty date: November 25, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 72,470 hours, 29,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BF10123002
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5045150) OVERHEAD EMERGENCY AREA LIGHT AT ROW 30FED INOPERATIVE. R/R AISLE EMERGENCY LIGHT PER B737 AMM 33-51.
